# SDR AALA20161202004

- Difficulty date: November 30, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 79,999 hours, 22,379 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lock
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMERGENCY ESCAPE SLIDE DIFFICULT TO ARM & DISARM.  CLEANED THE GIRT BAR LOCK ASSEMBLY IAW AMM 52-11-00-862-077.  OPS CHECKED GOOD.
